# SDR ASAA0945260

- Difficulty date: April 4, 2009
- Submitted: April 25, 2009
- Operation: Air carrier
- Aircraft: N793AS
- Make and model: Boeing 737490
- Aircraft serial: 28888
- Aircraft time: 37,804 hours, 20,710 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 69353521
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT STRINGER TIE CORRODED STA 747 STR 25R.  REMOVED CORRODED STRINGER TIE, RECEIVED NEW TIE, LOCATED, DRILLED, INSTALLED TIE IAW B737 400 SRM 51 40 02.
